# SDR CA081215002

- Difficulty date: December 1, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,833 hours
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cable
- Part number: 61702935
- Condition: Broken
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PARKING BRAKE WOULD NOT RELEASE AFTER ACFT RETURNED FROM FLIGHT. FOUND PARKING BRAKE CABLE SWAGED END PULLED OUT FROM CABLE.  CABLE REPLACED AND ACFT RETURNED TO SERVICE.
